# SDR HEEA966668

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9214U
- Make and model: Doug MD 900
- Aircraft serial: 90000014
- System (JASC): 6710 · Main Rotor Control
- Part: Collective Stick
- Part number: 900C3010007109
- Condition: Cracked
- Location: Grip
- Part time: 23 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLE GRIPS ON COPILOTS COLLECTIVE STICKS ARE CRACKED AROUND SET SCREW AREA.  PARTS NEEDED 1 UPPER GRIP ASSEMBLIES 1 LOWER GRIP ASSEMBLY. SENT TO MCDONNELL DOUGLAS...THEIR PROPERTY BEING RETURNED.
